# SDR MASA200400636

- Difficulty date: November 13, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N400MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7309
- Aircraft time: 9,169 hours, 8,422 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Open
- Location: Oxygen Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

ASH 2846 PHL-PHL - AIRCRAFT RETURNED TO FIELD DUE TO LOUD NOISE AT RIGHT SIDE OF FUSELAGE.  MAINTENANCE FOUND THE OXYGEN SERVICE DOOR OPEN.  SECURED OXYGEN SERVICE DOOR CLOSED.  THE AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.
